Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: Generalized Inference in Repeated Measures - Exact Methods in MANOVA and Mixed Models by Samaradasa Weerahandi
Review by:
Quarterly of Applied Mathematics
Vol. 66, No. 1 (March 2008), p. 197
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43638815
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
197
    197